# SDR SWAA2025092216320

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 64,202 hours, 38,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS R1 DOOR GIRT BAR STUCK IN SLIDE PACK.<[01] FREED R1 DOOR GIRT BAR AND CHECKED FIT IN FLOOR FITTINGS. NO ISSUES NOTED REF AMM 25-66-00.
